# SDR PAYA95A4005

- Difficulty date: February 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4211G
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 178
- System (JASC): 5260 · Entrance Stairs
- Part: Airstair Door
- Condition: Cracked
- Location: Cabin
- Part time: 10,961 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, DISCOVERED CRACK IN PATCH OF A PREVIOUS REPAIR, LOWER FORWARD AIRSTAIR DOOR.  REPLACED PATCH.  (X)
